MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE

ZIMMER BIOMET, INC. TOGGLELOC WITH ZIPLOOP INLINE; TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE
Catalog Number 110005087
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the button loop of the toggleloc device was fractured during fixation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).G2: india.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, d9, g3, g6, h2, h3, h4, h6, h11.Visual examination of the returned product identified that the device was returned with staining on the sutures.Further evaluation of the suture and assembly shows that the suture was pulled too tight making it appear to be 2 loops instead of 4.No loops are broken and that it is one continuous suture.The white suture is missing.Further analysis for fracture could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The blue and white suture loop was returned with no signs of fraying or fracture.However, as white suture was not returned, the reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
TOGGLELOC WITH ZIPLOOP INLINE
Common Device Name
TENDON/LIGAMENT BONE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18493073
Report Number0001825034-2024-00091
Device Sequence Number7057294
Product Code MBI
UDI-Device Identifier00880304567634
UDI-Public(01)00880304567634(17)271011(10)0002475527
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K130033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110005087
Device Lot Number0002475527
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2023
Supplement Date Received by Manufacturer06/20/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age17 YR
Patient SexMale
Patient Weight48 KG